# SDR SWAA2021052765011

- Difficulty date: April 15, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 147.90 AND 18 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER / EVALUATED ALLOWABLE DAMAGE ON INSPAR RIB AND NO FOUND ON SRM B737-700 REPAIR IAW SRM B737-700 55-10-09-2R-4 REPAIR 4.
